Discussions By Condition: I cannot get a diagnosis.

unknown...

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Shack873
  • January 18, 2007
  • 03:07 AM

Well for about 9 years I have these bumps on my face. I have no clue what they are nor do dermatologists. I was on Accutane 11 years ago, and as a side effect these occurred. They are bumps all on my forhead, right under my nose, and on my chin. It is not acne, because you can't squeeze the knot and I have the worse time with them. People notice, kids notice, people at check out lines notice, too. One time a check out person asked me "What is on your face?" How do you respond to something that you don't know the answer to? I just took my stuff and walked awayin tears. It's one of things where where it bothers you, because you know it's there and people know it's there but do not ask about it. I have had chemical peels after chemical peels to microdermabrasion to help smooth out my skin, but it doesn't last long term. It lasts maybe a month. I'm just tired of people staring, because I know they are. It doesn't bother my husband, but I am just so insecure about this kind of thing. I just wish they knew what these bumps were and what they could do to get rid of them.....It sucks....

Reply Flag this Discussion

2 Replies:

  • Do you use any creams or facewashes? Do you wear make-up often? If so, try switching to hypo-allergenic facewash (Cetaphil is a great brand, but drugstores will have their own brand) and avoid any products on your face for a week or 2 and see if it clears up. After coming off Accutane, I got tiny liquid filled bumps (like non infected pimples, very strange) but they cleared up. I'm assuming it's because the medication changes skin chemistry, and your skin may have developed an allergy. Best of luck.--Sarah
    deadlysauce 67 Replies
    • January 18, 2007
    • 04:50 AM
    • 0
    Flag this Response
  • I used lots of different products before trying Accutane. I used it as a last resort type of thing. It's weird I have had them for YEARS, yet the bumps remain. They have also physically taken them off by numbing my face and using a laser to remove them. I like cetaphil lotion for dry parts of my face. I am using M.D. Forte for sensitive skin. It has some type of glycolic acid...something like that in it...Thanks for the advice though!
    Anonymous 42789 Replies
    • January 18, 2007
    • 04:54 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.